Proceedings of the Imperial Academy

Sur la réductibilité des anneaux des opérateurs

Motokiti Kondô

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 20, Number 7 (1944), 432-438.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572873

Digital Object Identifier
doi:10.3792/pia/1195572873

Mathematical Reviews number (MathSciNet)
MR0015672

Zentralblatt MATH identifier
0060.27003

Subjects
Primary: 46.3X

Citation

Kondô, Motokiti. Sur la réductibilité des anneaux des opérateurs. Proc. Imp. Acad. 20 (1944), no. 7, 432--438. doi:10.3792/pia/1195572873. https://projecteuclid.org/euclid.pja/1195572873


Export citation